# SDR ABXA060197

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 45,784 hours, 41,143 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 114T020135
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE POST FLIGHT INSPECTION, FOUND THE LEFT WING LEADING EDGE OUTBOARD THERMAL ANTI-ICE DUCT SEAL DOOR MISSING.  REPLACED ANTI-ICE DUCT SEAL DOOR IAW B767 MM 57-41-58-04. OPS CHECKED NORMAL.
